Please tell me what is going on?? ;-(

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined Oct 2010
Total Posts : 2
   Posted 10/14/2010 9:34 AM (GMT -6)   
Back in April 08 I got diagnosed with ITP (low platelets). I started IV steriods for three days and 100mg taper. I got three more 75mg prednisone tapers in 2 years plus another hospital stay with steroids and ivig. Well now my body is a  mess- my legs hurt so bad I can barely climb the stairs or get up from a seat. Before all this happened, they did see i had a few lesions on my MRI but three neuros said it wouldnt cause this pain. One rheumy said prednisone myopothy andother said he thinks its Lupus (mottled skin coloring, ITP, lesions, pain etc). My CRP and SED rate are elevated.
I am starting physical therapy soon- they gave me NO pain meds, no thing. I am depressed because of this. Im 31 and hate my life.
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, March 22, 2018 5:55 PM (GMT -6)
There are a total of 2,942,924 posts in 322,905 threads.
View Active Threads

Who's Online
This forum has 161274 registered members. Please welcome our newest member, HarmoniousCBD.
406 Guest(s), 11 Registered Member(s) are currently online.  Details
73monte, Giftedarmadillo, island time, CuriousCharles, JustPiccd, tomobrain, Alexandros96, InTheShop, BostonPoops, Crazyick, PDXtransplant